Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
179 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Insulin glulisine apidra

Premium Questions

Dr.   Abhay A Mali MD

months currently pursuing LKG. Daily 4 times we are giving insulin to him . Apidra daily 3 times ... in it was around 100 to 120 . Is there any possibilities to change the 3 time insulin to 2 times .... View answer

Answered by : Dr. Abhay A Mali ( Diabetologist)
Dr. Arun MD

breafast he is taking apidra insulin twise morning42 afternoon 32 lantus night time 50 units and tablets ... lesser amount of insulin but he is taking this much of insulin his sugar not in... View answer

Answered by : Dr. Arun ( Infectious Diseases Specialist)
Dr. Ajish TP MD

me on insulin Lantus 28 unit at bedtime and apidra 12+8+10 unit. My blood sugar level went normal. Now I have come back to my hometown and did a hba1c . It was 6.7. I want to stop insulin and go back ... View answer

Answered by : Dr. Ajish TP ( Endocrinologist)
Dr. Bruno Mascarenhas MD

My son is taking gabapentin for nerve pain in his feet , he is also taking duloxetine HCL 60 cap and he is on toujeo solo star 300 units ml pen injection and apidra solos tar 100 units ml. He ... View answer

Answered by : Dr. Bruno Mascarenhas ( Neurologist)
Dr. Chobufo Ditah MD

i a type 2 diabetic iam loosing a lot of weight ,currently 153 pounds , i am taking lantus 38 u bid , apidra 18u am 24 lunch 24 supper along with metformin bid , trajenta in the am , i think iam am taking ... View answer

Answered by : Dr. Chobufo Ditah ( General & Family Physician)

Public Forum Discussions

Dr. Michelle Gibson James MD

I have an old pen of apidra....my doctor Took me off insulin put me on invocanna, however my blood ... a year since I took apidra, can I do a sliding scale tog get my sugar down? Please help....I... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr.  Pavan Kumar Gupta MD

I am on insulin Apidra and Lantus and noe my Dr has put me on Galvus Met 50mg/1000mg. I have just read om Google that if u use insulin ushould not take galvus met I am on Amloc 5mg. aspavor 20 mg ... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)
Dr.  Sohail Ahmad MD

endocrinologist...put me on Apidra instead....having much better lowering bloodsugars below 200..even some below 100. Pharmacy did an exception to their formulary to get Apidra--but is charging me $200 copay... View answer

Answered by : Dr. Sohail Ahmad ( General & Family Physician)
Dr. Salah Saad Shoman MD

i am 16 years old and diabatic for the last 7 months, taking insulin apidra tds and lantis at bed ... (vitamin company usa) about its uses. can this help me to reduce my insulin dose, or reduce from... View answer

Answered by : Dr. Salah Saad Shoman ( Internal Medicine Specialist)
Dr.    Muhammad Ahmad MD

I get muscle cramps in my legs after taking fast acting insulin for 8 years. Doctors can not figure this out. I am taking Apidra. They have tried several types of insulin. I have lost some eyesight, my... View answer

Answered by : Dr. Muhammad Ahmad ( General & Family Physician)

Mobile Questions and Answers

Dr.  Sandip Kabra MD

Hi, 66 is not very low blood sugar but you may have to titrate your insuling dosage but only after your physician's advice. No need to worry.

Dr. Robert Galamaga MD

This is something you need to talk your doctor about in order to generate adequate recommendations regarding dosage.